# SDR QXEA2016092900624

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 10,819 hours, 11,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: DHCSC7002541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, CAUTION ADVISORY LIGHTS PANEL BACKLIGHTING IS INOPERATIVE.  REPLACED THE LAMP. OPS CHECKED GOOD.  RETURNED TO SERVICE.
